# SDR SIMA20131030004

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 25,471 hours, 18,209 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: AV67021186007
- Part serial: NSN
- Condition: Cracked
- Location: Vertical To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT VERTICAL STABILIZER TO FUSELAGE DRAG ANGLE IS CRACKED.
